# SDR AALA2018082329023

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 67,544 hours, 25,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER AT THE R2 EXIT CAME OFF. REPLACED EMERGENCY LIGHT. OPS CHECKED GOOD.
